MAUDE Adverse Event Report: ABBOTT MEDICAL CURRENT¿ PFA GENERATOR; No Match

ABBOTT MEDICAL CURRENT¿ PFA GENERATOR; No Match
Model Number PFA-GEN-01
Medical Device Problem Codes Mechanical Problem (1384); Noise, Audible (3273)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2026
Type of Reportable Event Malfunction
Event or Problem Description
During the atrial fibrillation pfa procedure, on the 17th pfa application, the current pfa generator produced a loud popping sound, and a hardware error appeared on the monitor.The system prompted us to restart the computer.However, after restarting, a case could not be started, and the system continuously prompted us to reboot.Even after disconnecting all cables, and rebooting the system again, the issue persisted.Physician decided to end the procedure and re-do if the arrhythmia recur.
 
Additional Manufacturer Narrative
One pfa generator was returned for investigation.The pfa was powered on, but the generator did not pass the power-on self-test (post).The pinnacle logs identified a ¿no current¿, a ¿high impedance¿ and an ¿ec wrong polarity¿ condition.The generator was disassembled and internally inspected.The bfc pinnacle board was found to have signs of damage to resistors r13, r14, r17, r19, r21, and r24.Further investigation identified thermal damage on pinnacle bridge board slot 2, specifically at and around locations c48, c49, c50, and c51.The field reported event was able to be confirmed by visual inspection.Based on the information provided to abbott and the investigation performed, the reported event was not able to be reproduced, however the root cause was attributed to electrical thermal damage to the bfc pinnacle hv board and the pinnacle bridge board.The batch record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformance's associated with the reported event were identified.

Brand Name
CURRENT¿ PFA GENERATOR
Common Device Name
No Match
Manufacturer (Section D)
ABBOTT MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ABBOTT MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key25187208
Report Number2184149-2026-00147
Device Sequence Number10693132
Product Code QZI
UDI-Device Identifier05415067051516
UDI-Public(01)05415067051516(10)10971206
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
P250022
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPFA-GEN-01
Device Catalogue NumberPFA-GEN-01
Device Lot Number10971206
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/06/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2026
Initial Report FDA Received Date05/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/08/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown